| Catalog Number |
368656 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 9086811.Medical device expiration date: 2021-03-31.Device manufacture date: 2019-03-27.Medical device lot #: 8352537.Medical device expiration date: 2020-12-31.Device manufacture date: 2018-12-18.Medical device lot #: 9091626.Medical device expiration date: 2021-03-31.Device manufacture date: 2019-04-01.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that separation occurred after use with a bd vacutainer® push button blood collection set with pre-attached holder.The following information was provided by the initial reporter, "butterfly needle gauge 23 - needle is coming apart before and after use.".
Additional Manufacturer Narrative
Investigation: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Bd has initiated further investigation relating to this issue through capa #982194 and potential causes have been identified.As a result, corrective actions have been established and are in the process of being implemented.
Event or Problem Description
It was reported that separation occurred after use with a bd vacutainer® push button blood collection set with pre-attached holder.The following information was provided by the initial reporter, "butterfly needle gauge 23 - needle is coming apart before and after use".